About 3 years ago I went to the orthopedic doctor and he told me I probably had arthritis, take these pills and call me later. The anti-inflammatory pills did help, but I was having to take them more and more often so I finally went back again and they did an MRI. It showed that the inside bursa was so enlarged and must have been for so long that it pushed my knee cap to the right. He gave me a steroid injection and said they had very good luck with it dealing with bursitis but my knee cap was terrible. He gave me exercises to do - leg lifts with feet flexed (not pointed toes) to work the muscles to pull the knee cap back over. Has anyone else had this problem?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?